# SDR UALA2010080402821

- Difficulty date: August 3, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 45,941 hours, 12,782 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144882
- Part serial: 51
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED VALVE OPENING AND CLOSING ON GND WITH R ENG BLEED CYCLING ON OFF WITH ENG SHUTDOWN.  DUPLICATED PROBLEM.  ISOLATED TO RT PRSOV.  REPLACED PRSOV AND NO APU BLEED CYCLING NOTED.
